How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 56543
Experience:  Medical Doctor Trained at a Top Academic Institution
55099014
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

Last full but a week early menstrual was 7.28-8.3. 8.3 I

This answer was rated:

Last full but a week early menstrual was 7.28-8.3. 8.3 I also had a leep procedure done. Instructed not to but i didn't listen, had intercourse. The past few weeks I've been feeling extremely tired and moody; having frequent headaches; nauseated and bloated; urinating more than often with white watery discharge with no odor present; lower back and abdominal pains. Just had my menstrual but it was 2days late and only consisted of red mucus, when wiping, for three days then stopped. I'm still experiencing the previous symptoms but have added low fevers to the mix.
JA: Is the headache episodic or daily? And what about nausea?
Customer: Nausea when i eat and sometimes out of no where. The headaches have now gone to daily. I took three pregnancy tests thinking that was the issue but all came back negative
JA: Anything else in your medical history you think the doctor should know?
Customer: I take antiinflammatories, Adderall and just stopped taking my birth control on 9.3.2017

Hi, this is Dr Phil, here to assist you. I am Board Certified with over 10 years of experience. I will respond with my answer shortly. Thank you.

This sounds like you have developed an infection

can you see a doctor to test for it?

Customer: replied 1 month ago.
I just seen my doctor two weeks ago when symptoms started and she said there was no infection because i was already on antibiotics and finished the script before seeing her

the antibiotics might not have been correct

which ones did you take?

Customer: replied 1 month ago.
Doxycycline and Flagyl. 10days each script.

that is appropriate

when did you finish them

Customer: replied 1 month ago.
I started the flagyl first 8.10.2017. Taken for 10 days 2xs a day. 8.20.2017; Then finished with the doxycycline for 10 days 2xs a day. The following week i went to see my Dr.

it could be your gall bladder

are you overweight?

female?

40s?

Customer: replied 1 month ago.
160lbs
Female
26

I would consider your gall bladder especially if you have nausea after eating

let me know if you have other questions.

if done for now, please leave a 5 star rating above the chat box so I can get credit for helping you today

we only get credit for helping clients after positive feedback

you can always reach me with "a question for Dr. Phil" in the medicine, cardiology or pharmacy categories if you have any other questions

here is my website if you need to reach me again:

http://www.justanswer.com/medical/expert-irondoc/

Dr. Phil, MD and 5 other Medical Specialists are ready to help you
Customer: replied 1 month ago.
It's nausea during eating; only slight.
Okay thanks for you help.